Alert archive / Texas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 2, NWS Brownsville, TX

April 12, 2010Jim Hogg County, Starr County, Zapata County, Texas

NWS Brownsville, TX issued this severe thunderstorm warning at Apr 12, 2010, 1:17 AM CDT for Jim Hogg County, Starr County, Zapata County, Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 12, 2010, 1:17 AM CDT (06:17 UTC)
Expired
Apr 12, 2010, 2:00 AM CDT
In force
43 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon

Counties Jim Hogg County, TX, Starr County, TX, Zapata County, TX

The radar

The Corpus Christi radar (KCRP), 181 km from the middle of the area, began a volume at 06:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 6.3 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2010-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1181 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2010-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1181 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
472 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

411 
WUUS54 KBRO 120617
SVRBRO
TXC247-427-505-120700-
/O.NEW.KBRO.SV.W.0002.100412T0617Z-100412T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
117 AM CDT MON APR 12 2010

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN JIM HOGG COUNTY IN DEEP SOUTH TEXAS.
  NORTHERN STARR COUNTY IN DEEP SOUTH TEXAS.
  SOUTHEASTERN ZAPATA COUNTY IN DEEP SOUTH TEXAS.

* UNTIL 200 AM CDT

* AT 117 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...19
  MILES WEST OF VIBORAS...MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALEJANDRENAS.
  CUEVITAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CONTAIN WIND GUSTS OF 60 MPH OR HIGHER...AND
HAIL THE SIZE OF QUARTERS OR LARGER. MOVE TO A PLACE OF SAFETY.

PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.

&&

LAT...LON 2696 9885 2668 9878 2665 9919 2683 9924
TIME...MOT...LOC 0617Z 254DEG 13KT 2676 9912

$$

64
2 follow-up statements
185 
WWUS54 KBRO 120644
SVSBRO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
144 AM CDT MON APR 12 2010

TXC247-427-505-120700-
/O.CON.KBRO.SV.W.0002.000000T0000Z-100412T0700Z/
JIM HOGG-ZAPATA-STARR-
144 AM CDT MON APR 12 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR NORTHERN STARR...SOUTHEASTERN ZAPATA AND SOUTHWESTERN JIM HOGG
COUNTIES...

AT 143 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 11 MILES NORTHEAST OF FALCON...MOVING EAST AT 15
MPH.

THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING...
  QUARTER SIZE HAIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.

&&


LAT...LON 2696 9885 2668 9878 2665 9919 2683 9924
TIME...MOT...LOC 0643Z 254DEG 13KT 2679 9902

$$

64
298 
WWUS54 KBRO 120700
SVSBRO

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
200 AM CDT MON APR 12 2010

TXC247-427-505-120710-
/O.EXP.KBRO.SV.W.0002.000000T0000Z-100412T0700Z/
JIM HOGG-ZAPATA-STARR-
200 AM CDT MON APR 12 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN STARR...SOUTHEASTERN
ZAPATA AND SOUTHWESTERN JIM HOGG COUNTIES HAS EXPIRED...

AT 200 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THE 
THUNDERSTORM HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING
HAS BEEN ALLOWED TO EXPIRE.


LAT...LON 2696 9885 2668 9878 2665 9919 2683 9924
TIME...MOT...LOC 0644Z 254DEG 13KT 2679 9902

$$

64

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 9:16 PM CDT, 4 hours 1 minute earlier.

Area forecast discussion, Apr 11, 9:16 PM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
916 PM CDT SUN APR 11 2010

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...CONVECTION CONTINUES TO
FIRE OVER NORTHEAST MEXICO BUT MAKING LITTLE HEADWAY TOWARDS THE RIO
GRANDE VALLEY OR DEEP SOUTH TEXAS. ENOUGH INSTABILITY AND JET
DYNAMICS TO MAINTAIN A SLIGHT THREAT OF THE CONVECTION MOVING INTO
THE VALLEY THIS EVENING. WILL MAINTAIN SEVERE WORDING UNTIL 1 AM
EARLY MONDAY WITH SCATTERED SHOWERS FOR THE REST OF THE NIGHT AS THE
CONVECTION WANES. POPS WERE LOWERED SLIGHTLY OUT WEST WITH ALL AREAS
IN THE CHANCE CATEGORY. MODEST RAIN CHANCES CONTINUE MONDAY WITH
THUNDER ALSO POSSIBLE WITH A STRONG SUBTROPICAL JET PASSING OVERHEAD
AND AN MID LEVEL LOW PRESSURE TROUGH DEVELOPING OVER CENTRAL TEXAS.
LEFT TEMPERATURES AND WINDS ALONE FOR THIS UPDATE.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...NO CHANGES TO THE OVERALL WX
PATTERN IS EXPECTED ATTM DURING THE LONG TERM PERIOD. MID LVL
RIDGE WILL REMAIN IN PLACE ACROSS THE SOUTHEAST UNITED STATES WITH
A SERIES OF TROF/LOWS WORKING ACROSS THE WESTERN HALF OF THE
COUNTRY. BY THE END OF THE WORK WEEK...RIDGE MAY BEGIN TO BREAK
DOWN AND SINK SWD AS WESTERN TROF PUNCHES INTO THE CENTRAL UNITED
STATES. LOCALLY...DISTURBANCES IN THE FLOW ALOFT WILL COMBINE WITH
MOIST LLVL ONSHORE FLOW THRU THE WEEK TO PRODUCE SHOWER AND
THUNDERSTORM CHANCES EACH DAY. THE HIGHEST POP THREAT WILL REMAIN
DURING THE DAYTIME HRS THRU THU. CHCS WILL BEGIN TO WANE LATE IN
THE WEEK INTO THE WEEKEND AS CONDITIONS BECOME MORE STABLE.

&&

.MARINE...TONIGHT THROUGH MONDAY NIGHT...NO CHANGE IN THE MARINE
FORECAST. WITH THE LOW LEVEL SOUTHEAST WINDS TO MAINTAIN MODERATE
SPEEDS WITH WEAK LOW PRESSURE OUT WEST...THE CURRENT SEA STATE
SHOULD PERSIST TONIGHT. A SLIGHT INCREASE OF A FOOT OR TWO IS
POSSIBLE THROUGH MONDAY AS THE EASTERLY SWELL PERSIST.

TUESDAY THROUGH FRIDAY...AN UNSETTLED WX PATTERN LOOKS TO REMAIN
THE RULE DURING THIS FCST PERIOD FOR THE LWR TX COASTAL WATERS.
ON/OFF SHOWER AND THUNDERSTORM CHANCES WILL REMAIN A STAPLE THRU
THE FCST. HIGH END SCEC TO LOW END SCA CONDITIONS WILL BE POSSIBLE
ACROSS THE GULF OF MEXICO WATER THRU THE PERIOD DUE TO A
PERSISTENT EASTERLY FETCH AND LONG PERIOD SWELLS.

&&

.AVIATION...LOW LEVEL EAST WINDS AND DEEP GULF MOISTURE WILL
MAINTAIN VARIABLE IFR TO MVFR CIGS THROUGH MONDAY. ISOLATED TO
SCATTERED CONVECTION IS POSSIBLE ANYTIME THROUGH MONDAY WITH THE
BEST CHANCES THIS EVENING AND MONDAY LATE MORNING AND THROUGH THE
AFTERNOON.

&&

.PREV DISCUSSION.../ISSUED 147 PM CDT SUN APR 11 2010/

SHORT TERM /TONIGHT THROUGH 7 PM MONDAY NIGHT/...ONCE AGAIN THE
MAIN CONCERN FOR THE SHORT TERM IS THE SVR CONV POTENTIAL. SO FAR
THE DAYTIME HEATING HAS STRUGGLED TO BREAK THE LOW LEVEL CAPPING
ENVIRONMENT. THE CURRENT LAPS CAPE FIELDS SHOWS THE VALUES RANGING
FROM 1400 TO 1600 J/KG ACROSS THE REGION INDICATING THAT THE ATMS
HAS DESTABILIZED SOMEWHAT SINCE SUNRISE. SPC REMAINS CONCERNED FOR
POSSIBLE SVR STORM FORMATION ACROSS THE HIGHER TERRAIN OF
NORTHEAST MEXICO AS MID LEVEL IMPULSES WILL MOVE OVER THE REGION
TODAY AND TONIGHT. SOME OF THESE STRONGER CELLS COULD MOVE EAST
OFF OF THE HIGHER MEXICAN TERRAIN APPROACHING DEEP SOUTH TX LATER
THIS AFTERNOON AND EVENING. THE 12Z BRO SOUNDING ALSO SHOWS A
FAIRLY HIGH PWAT OF AROUND 1.80 INCHES WITH A DECENT CAPE OF 1366
J/KG. THE 12Z BRO SOUNDING SRH VALUES ARE MARGINAL AROUND 75 M/S
SQUARED. THE SRH HELICITY VALUES MAY MODIFY TO A MORE FAVORABLE
SHEAR ENVIRONMENT THROUGHOUT THE NEXT 6 TO 12 HOURS GENERATING
BETTER SVR STORM SUPPORT. LIGHTNING ACTIVITY SHOWS SOME ISOLD
SPORADIC STRIKES OCCURRING FROM NW TO SW OVER NORTHEAST MEX.
HOWEVER THE STRONGEST ACTIVITY REMAINS LOCATED WELL OFFSHORE OF
THE LOWER TX COASTLINE. THIS MARINE CONV HAS BEEN SHIFT STEADILY
E-NE AND DOES NOT POSE MUCH OF THREAT TO THE LOWER TX BAY AND GULF
WATERS AT THIS TIME. WITH THE INCREASED CONFIDENCE OF SPC FOR SOME
SVR POTENTIAL IN THE SHORT TERM WILL MENTION SVR T-STORMS IN THE
CURRENT FORECAST WORDING FOR THE REST OF TODAY INTO THIS EVENING.
THE SYNOPTIC CONDITIONS WILL NOT CHANGE VERY MUCH INTO TOMORROW
AND TOMORROW NIGHT AS DEEP MOISTURE REMAINS POOLED OVER THE AREA.
ALSO THE SHORT RANGE GUIDANCE IS MAINTAINING A STEADY PROGRESSION
OF MID LEVEL IMPULSES MOVING ACROSS THE REGION THROUGH TOMORROW
NIGHT. THIS SHOULD PROVIDE GOOD MID LEVEL LIFT MAINTAINING THE
CONV CHCS OVER THE REGION. FOR SHORT TERM POPS AM GOING WITH THE
SLIGHTLY WETTER MAV GUIDANCE. MAV AND MET TEMPS ARE IN PRETTY GOOD
AGREEMENT THROUGH TOMORROW NIGHT AND WILL GO WITH A BLEND OF THE
TWO FOR HIGHS AND LOWS. FINALLY...THE CURRENT FFG REMAINS PRETTY
HIGH AROUND THE AREA DUE TO THE RECENT DRY PERIOD. THE EXPECTED
RAINFALL THROUGH TOMORROW WILL NOT LIKELY PRODUCE ANY WIDESPREAD
FLASH FLOODING AT THIS TIME. ANY HEAVY RAIN PROBLEMS THAT OCCUR
CAN BE HANDLED WITH SHORT FUSE WARNINGS/STATEMENTS.

LONG TERM /7 PM MONDAY THROUGH END OF FORECAST/...A MOIST ONSHORE
FLOW WILL COMBINE WITH A SERIES OF MID-LEVEL DISTURBANCES TO PRODUCE
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH MOST OF THE
LONG TERM PERIOD. DRIER CONDITIONS MAY DEVELOP AFTER NEXT WEEKEND
AS MID-LEVEL HIGH PRESSURE CENTERED OFF THE WEST COAST OF MEXICO
BRIEFLY EXTENDS ITS INFLUENCE OVER DEEP SOUTH TEXAS.

MARINE...TONIGHT THROUGH 7 PM MONDAY NIGHT...A LIGHT TO MODERATE
ESE SURFACE FLOW CONTINUES ACROSS THE LOWER TX COASTLINE THIS
AFTERNOON. THE SURFACE RIDGING LOCATED ACROSS THE EASTERN U.S. AND
THE GULF OF MEXICO WILL MAINTAIN A STEADY WESTWARD INFLUX OF
MODERATE TO STRONG SWELLS THROUGH TOMORROW NIGHT ACROSS THE LOWER
TX GULF WATERS. HAVE MADE SOME MINOR ADJUSTMENTS TO THE EXPECTED
WINDS AND SEAS THROUGH TOMORROW NIGHT. EXPECT POSSIBLE SCEC
CONDITIONS STARTING TOMORROW. THE CURRENT SHORT TERM CWF WORDING
LOOKS ON TRACK WITH NO MAJOR CHANGES NEEDED.

7 PM MONDAY THROUGH END OF FORECAST...PERSISTENT BREEZY WINDS FROM
THE EAST WILL GENERATE ROUGH SWELLS THAT WILL APPROACH THE LOWER
TEXAS COAST THROUGH MUCH OF THE WEEK...LIKELY CAUSING SMALL CRAFT
ADVISORIES THROUGH MUCH OF THE FORECAST PERIOD FOR THE GULF OF
MEXICO WATERS EAST OF PADRE ISLAND. MARINE CONDITIONS WILL IMPROVE
FOR NEXT WEEKEND AS WINDS OFFSHORE DIMINISH AND THE SWELL ACTIVITY
BEGINS TO SUBSIDE.

AVIATION...THE 12Z BRO SOUNDING SHOWED A PRETTY MOIST AND UNSTABLE
AIRMASS IN PLACE OVER THE BRO CWA THIS MORNING WITH SATURATED
CONDITIONS INDICATED AT AND BELOW THE 800 MB LEVEL. A PERSISTENT
E-SE LOW LEVEL FLOW WILL CONTINUE TO ADVECT IN MOISTURE FROM THE
GULF OF MEX MAINTAINING FAIRLY LOW CEILINGS THROUGHOUT THE UPCOMING
TAF PERIOD. THE DAYTIME HEATING HAS MIXED OUT THE ATMS ENOUGH TO
ALLOW THE CEILINGS TO INCREASE UP TO VFR LEVELS. THIS IMPROVEMENT IN
THE CEILINGS WILL LIKELY BE FAIRLY SHORT LIVED. ACCORDINGLY EXPECT
MVFR/IFR CONDITIONS TO RETURN LATER THIS EVENING INTO TONIGHT. THE
LATEST SWODY1 OUTLOOK KEEPS THE LOWER RGV IN THE SLGT SVR WX RISK
THROUGH 12Z TOMORROW. THE CONV WILL PERSIST ON INTO THE MORNING
HOURS TOMORROW AS MID LEVEL IMPULSES CONTINUE TO MOVE OVER THE
REGION FROM WEST TO EAST THROUGH 18Z TOMORROW. THE CURRENT SWODY2
MAINTAINS THE LOWER RGV IN THE GENERAL CONV OUTLOOK.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  75  68  76  69 /  40  30  50  30
BROWNSVILLE          77  67  77  66 /  40  40  60  30
HARLINGEN            78  67  78  66 /  40  40  60  30
MCALLEN              80  68  80  67 /  40  40  60  30
RIO GRANDE CITY      80  68  80  64 /  40  50  60  30
SOUTH PADRE ISLAND   74  70  76  69 /  40  30  50  20

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

SHORT TERM...BOGORAD-59
LONG TERM...VIPOND-57
MARINE...59/57
AVIATION...59
FXC/GRAPHICAST...HART
Hazardous weather outlook, Apr 11, 9:41 PM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
941 PM CDT SUN APR 11 2010

TXZ248>257-121130-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
941 PM CDT SUN APR 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT CHANCE OF A FEW STRONG TO SEVERE THUNDERSTORMS
OVER DEEP SOUTH TEXAS THROUGH THE OVERNIGHT HOURS. LARGE
HAIL...DAMAGING WIND GUSTS...AND FREQUENT LIGHTNING ALONG WITH
HEAVY RAIN COULD ACCOMPANY THE THUNDERSTORMS IF THEY DEVELOP.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

UNSETTLED WEATHER IS EXPECTED THROUGH THE FIRST HALF OF NEXT WEEK AS
AN UPPER LEVEL LOW PRESSURE TROUGH DEVELOPS OVER CENTRAL TEXAS.
SHOWERS AND THUNDERSTORMS MAY BECOME WIDESPREAD ANY DAY THROUGH
WEDNESDAY. ALTHOUGH SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...
SOME STORMS COULD BECOME STRONG ENOUGH TO PRODUCE WINDS GUSTS TO 40
MPH...SMALL HAIL AND CLOUD TO GROUND LIGHTNING STRIKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE.

GMZ130-132-135-150-155-170-175-121130-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
941 PM CDT SUN APR 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TONIGHT.

A FEW STRONG THUNDERSTORMS ARE POSSIBLE OVERNIGHT. WINDS GUSTS IN
EXCESS OF 35 KNOTS...FREQUENT LIGHTNING AND ROUGH SEAS WILL
ACCOMPANY ANY STRONG STORMS THAT DEVELOP.

THERE IS A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

EASTERLY WINDS ACROSS THE GULF OF MEXICO WILL PRODUCE LONG PERIOD
SWELLS WHICH WILL MOVE TOWARDS THE LOWER TEXAS COAST MONDAY AND
CONTINUE THROUGH THURSDAY. SMALL CRAFT ADVISORIES MIGHT BE NEEDED
FOR THE OFFSHORE WATERS OF THE LOWER TEXAS COAST BY MONDAY NIGHT
AND CONTINUE INTO TUESDAY THROUGH THURSDAY.

AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED TO CONTINUE THROUGH
AT LEAST THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE OFFICE IN BROWNSVILLE.

In the hours before

Special weather statement, Apr 12, 1:07 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
107 AM CDT MON APR 12 2010

TXZ248-249-252-120645-
JIM HOGG-ZAPATA-STARR-
107 AM CDT MON APR 12 2010

...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ZAPATA AND WESTERN
STARR COUNTIES FOR THE NEXT HOUR...

A THUNDERSTORM...MOVING EAST AT 15 MPH...WILL AFFECT ALEJANDRENAS...
LOPENO AND FALCON...UNTIL 145 AM CDT. PENNY SIZE HAIL IS POSSIBLE.

53/JE

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 12:17 AM CDTSevere Thunderstorm WarningBROZapata19 min
Apr 12, 12:10 PM CDTAreal Flood AdvisoryBROBrooks, Hidalgo, Kenedy, Starr, Willacy2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.